Alert archive / Puerto Rico / Hurricane Warnings in 2014

Hurricane Warning 1008, NWS JSJ

October 13, 2014

NWS JSJ issued this hurricane warning at Oct 13, 2014, 11:29 PM CDT. It was in force for 8 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 13, 2014, 11:29 PM CDT (04:29 UTC)
Expired
Oct 14, 2014, 7:40 AM CDT
In force
8 hr
Issued by
NWS JSJ

The text

As transmitted, in the capitals the NWS used until 2016.

538 
WTCA82 TJSJ 140429
HLSSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
HURRICANE GONZALO LOCAL STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
1229 AM AST TUE OCT 14 2014

...GONZALO EAST OF THE BRITISH VIRGIN ISLANDS...

.NEW INFORMATION...
HURRICANE WARNING FOR ATLANTIC COASTAL WATERS...POSITION AND
STRENGTH. HURRICANE WATCH ENDED FOR PUERTO RICO...VIEQUES...
CULEBRA...AND ST. CROIX.

.AREAS AFFECTED...
THIS LOCAL STATEMENT PROVIDES IMPORTANT INFORMATION AND
RECOMMENDED ACTIONS FOR PEOPLE AND MARINE INTERESTS IN SELECT
LOCATIONS AND COASTAL WATERS OF PUERTO RICO AND THE U.S. VIRGIN
ISLANDS COASTAL WATERS. 

.WATCHES/WARNINGS...
FOR MARINE INTERESTS...A HURRICANE WARNING IS IN EFFECT FOR
PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS COASTAL
WATERS. 

A TROPICAL STORM WARNING AND A HURRICANE WATCH CONTINUES FOR THE
FOLLOWING LOCATIONS...ST. THOMAS/ST. JOHN/ADJACENT ISLANDS. 

FOR MARINE INTERESTS...A TROPICAL STORM WARNING AND A HURRICANE
WATCH CONTINUES FOR PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN
ISLANDS COASTAL WATERS. 

A TROPICAL STORM WARNING CONTINUES FOR THE FOLLOWING LOCATIONS...
SAN JUAN AND VICINITY...NORTHEAST...SOUTHEAST...EASTERN
INTERIOR...NORTH CENTRAL...CENTRAL INTERIOR...PONCE AND
VICINITY...NORTHWEST...WESTERN INTERIOR...MAYAGUEZ AND VICINITY...
SOUTHWEST...CULEBRA...VIEQUES AND ST CROIX. 

FOR MARINE INTERESTS...A TROPICAL STORM WARNING CONTINUES FOR
PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS COASTAL
WATERS. 

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF PUERTO RICO AND THE
U.S. VIRGIN ISLANDS. PLEASE LISTEN CLOSELY FOR ANY FLOOD WARNINGS
THAT MIGHT BE IN EFFECT FOR YOUR AREA.

.STORM INFORMATION...
AT 11 PM AST...THE CENTER OF HURRICANE GONZALO WAS LOCATED NEAR
LATITUDE 18.7N...LONGITUDE 63.4W. THIS WAS ABOUT 170 MILES EAST
OF SAN JUAN PR...OR ABOUT 110 MILES EAST-NORTHEAST OF SAINT
THOMAS VI. STORM MOTION WAS NW OR 315 DEGREES AT 12 MPH. STORM
INTENSITY WAS 85 MPH.

.SITUATION OVERVIEW...
WHEN MAKING DECISIONS...DO NOT FOCUS ON THE EXACT FORECAST TRACK.

OUTER RAIN BANDS HAVE BEGUN TO SPREAD GUSTY WINDS AND BRIEF BUT
HEAVY RAINFALL OVER ST. THOMAS AND ST. JOHN TO NORTHERN PUERTO
RICO. RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL BE THE
MAIN SOURCE OF RAIN FOR THE U.S. VIRGIN ISLANDS AND THE RAIN FROM
THESE BANDS MAY BE HEAVY AT TIMES. PERIODS OF RAIN WILL CONTINUE
THROUGH TUESDAY AFTERNOON. 3 TO 5 INCHES OF RAIN ARE EXPECTED
ACROSS PORTIONS OF EASTERN PUERTO RICO AND THE U.S. VIRGIN ISLANDS
WITH ISOLATED MAXIMUM TOTALS OF 8 INCHES POSSIBLE.

AS HURRICANE GONZALO APPROACHES...HURRICANE FORCE WINDS ARE
EXPECTED LATE TONIGHT OVER THE ATLANTIC WATERS IN THE NORTHEAST
PORTION OF THE FORECAST AREA. SUSTAINED TROPICAL STORM FORCE
WINDS ARE EXPECTED OVER PARTS OF THE ATLANTIC WATERS AND THE
NORTHERN U.S. VIRGIN ISLANDS. OVER PUERTO RICO AND SAINT
CROIX...WIND GUSTS TO TROPICAL STORM FORCE REMAIN POSSIBLE LATE
TONIGHT AND TUESDAY MORNING...MAINLY IN SQUALLY WEATHER AND RAIN
BANDS. MARINE CONDITIONS ARE EXPECTED TO DETERIORATE AHEAD OF
HURRICANE GONZALO WITH SEAS UP TO 18 FEET.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

HURRICANE PREPARATIONS SHOULD ALREADY HAVE BEEN COMPLETED.

IF YOU LIVE ON A BOAT...MAKE FINAL PREPARATIONS FOR SECURING YOUR
CRAFT BEFORE LEAVING IT. BE SURE TO ACCOUNT FOR THE POSSIBLE
CLOSURE OF BRIDGES AND CAUSEWAYS.

REGARDING ANY COASTAL WATERS UNDER A WARNING...SMALL CRAFT SHOULD
REMAIN IN PORT AND WELL SECURED.

CLOSELY MONITOR NOAA WEATHER RADIO OR OTHER LOCAL NEWS OUTLETS
FOR OFFICIAL STORM INFORMATION. AS HURRICANE GONZALO PASSES
CHANGES WILL BE MADE TO THE FORECASTS.

FOR ADDITIONAL PRECAUTIONARY AND PREPAREDNESS INFORMATION...
PLEASE REFER TO THE DETAILED RECOMMENDATIONS RELATIVE TO YOUR
LOCATION AS FURTHER DESCRIBED BY YOUR LOCAL NATIONAL WEATHER
SERVICE OFFICE AND LOCAL EMERGENCY MANAGEMENT.

&&

.NEXT UPDATE...
THE NEXT LOCAL STATEMENT WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE IN SAN JUAN AROUND 200 AM AST...OR SOONER IF CONDITIONS
WARRANT. 

AMZ712-732-735-741-742-745-PRZ001>013-VIZ002-141230-
/O.CAN.TJSJ.HU.A.1008.000000T0000Z-000000T0000Z/
/O.CON.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST CROIX-
1229 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...HURRICANE WATCH IS CANCELLED...

$$

AMZ715-722-725-VIZ001-141230-
/O.CON.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
/O.CON.TJSJ.HU.A.1008.000000T0000Z-000000T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
1229 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...HURRICANE WATCH REMAINS IN EFFECT...

...PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

COMPLY WITH ANY EVACUATION ORDERS ISSUED FOR YOUR AREA. IF YOU
LIVE IN A MOBILE HOME...LEAVE IT FOR MORE SUBSTANTIAL SHELTER. IF
YOUR HOME IS VULNERABLE TO HIGH WINDS...OR YOU LIVE IN A SURGE
ZONE OR ANY LOCATION PRONE TO FLOODING...EVACUATE TO A DESIGNATED
SHELTER OR RIDE OUT THE STORM IN THE STURDY HOME OF FAMILY OR
FRIENDS OUTSIDE OF EVACUATION ZONES.

BOAT OWNERS AND CAPTAINS OF SMALL CRAFT SHOULD NOW HAVE
PREPARATIONS COMPLETED.

&&

...PROBABILITY OF TROPICAL STORM/HURRICANE CONDITIONS...
THE CHANCE FOR HURRICANE CONDITIONS AT THIS TIME IS LESS THAN OR
EQUAL TO 16 PERCENT. ALSO...THE CHANCE FOR TROPICAL STORM
CONDITIONS AT THIS TIME 90 PERCENT FOR THE NORTHERN U.S. VIRGIN
ISLANDS...BUT MUCH LESS IN PUERTO RICO. A GENERAL DOWNWARD TREND
IS EXPECTED AFTER TONIGHT.

...WINDS AND SEAS...
AS HURRICANE GONZALO APPROACHES...SUSTAINED TROPICAL STORM FORCE
WINDS ARE EXPECTED LATE TONIGHT IN THE NORTHEAST VIRGIN ISLANDS.
MAXIMUM WINDS ARE FORECAST TO BE IN THE 30 TO 40 MPH RANGE WITH
GUSTS TO 50 MPH. OTHER AREAS AS FAR WEST AS EASTERN PUERTO RICO
COULD EXPERIENCE STORM FORCE GUSTS.

UNFASTENED HOME ITEMS OF LIGHT TO MODERATE WEIGHT WILL BECOME
AIRBORNE...CAUSING ADDITIONAL DAMAGE AND POSSIBLE INJURY. SOME
POWER LINES MAY BE BLOWN DOWN. LOCAL POWER OUTAGES WILL AFFECT ENTIRE
NEIGHBORHOODS. LARGE BRANCHES OF HEALTHY TREES WILL BE SNAPPED
AND WEAKENED. SMALL TO MEDIUM SIZED TREES CAN BE UPROOTED...
ESPECIALLY WHERE THE GROUND IS SATURATED...OR SNAPPED OFF. 

SEAS WILL RISE RAPIDLY OVERNIGHT IN THE PATH OF THE STRONG
TROPICAL STORM FORCE AND HURRICANE FORCE WINDS AND COULD REACH
20 FEET IN LOCAL AREAS.

...INLAND FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. SEE
LATEST FORECAST FOR LATEST INFORMATION. LISTEN FOR POSSIBLE FLOOD
WARNINGS FOR YOUR LOCATION...AND BE READY TO ACT IF FLOODING
RAINS OCCUR. 

...STORM SURGE AND STORM TIDE...
STORM SURGE OF LESS THAN 3 FEET IS EXPECTED. 

...TORNADOES AND WATERSPOUTS...
THERE IS A SLIGHT CHANCE OF TORNADOES AND WATERSPOUTS AROUND THE
PERIPHERY OF HURRICANE GONZALO.

$$

AMZ710-141230-
/O.UPG.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
/O.NEW.TJSJ.HU.W.1008.141014T0429Z-000000T0000Z/
/O.UPG.TJSJ.HU.A.1008.000000T0000Z-000000T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
1229 AM AST TUE OCT 14 2014

...HURRICANE WARNING IN EFFECT...

$$
3 follow-up statements
704 
WTCA82 TJSJ 140708
HLSSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
HURRICANE GONZALO LOCAL STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
308 AM AST TUE OCT 14 2014

...HURRICANE HUNTER AIRCRAFT FINDS GONZALO STRONGER...

.NEW INFORMATION...
HURRICANE WATCH DISCONTINUED.

.AREAS AFFECTED...
THIS LOCAL STATEMENT PROVIDES IMPORTANT INFORMATION AND
RECOMMENDED ACTIONS FOR PEOPLE AND MARINE INTERESTS IN SELECT
LOCATIONS AND COASTAL WATERS OF PUERTO RICO AND THE U.S. VIRGIN
ISLANDS COASTAL WATERS. 

.WATCHES/WARNINGS...
FOR MARINE INTERESTS...A HURRICANE WARNING CONTINUES FOR
PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS COASTAL
WATERS. 

A TROPICAL STORM WARNING CONTINUES FOR THE FOLLOWING LOCATIONS...
SAN JUAN AND VICINITY...NORTHEAST...SOUTHEAST...EASTERN
INTERIOR...NORTH CENTRAL...CENTRAL INTERIOR...PONCE AND
VICINITY...NORTHWEST...WESTERN INTERIOR...MAYAGUEZ AND VICINITY...
SOUTHWEST...CULEBRA...VIEQUES...ST. THOMAS/ST. JOHN/ADJACENT
ISLANDS AND ST CROIX. 

FOR MARINE INTERESTS...A TROPICAL STORM WARNING CONTINUES FOR
PORTIONS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS COASTAL
WATERS. 

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF PUERTO RICO AND THE
U.S. VIRGIN ISLANDS. PLEASE LISTEN CLOSELY FOR ANY FLOOD WARNINGS
THAT MIGHT BE IN EFFECT FOR YOUR AREA.

.STORM INFORMATION...
AT 2 AM AST...THE CENTER OF HURRICANE GONZALO WAS LOCATED NEAR
LATITUDE 19.1N...LONGITUDE 64.0W. THIS WAS ABOUT 140 MILES
EAST-NORTHEAST OF SAN JUAN PR...OR ABOUT 80 MILES NORTHEAST OF
SAINT THOMAS VI. STORM MOTION WAS NW OR 315 DEGREES AT 12 MPH.
STORM INTENSITY WAS 105 MPH.

.SITUATION OVERVIEW...
HEN MAKING DECISIONS...DO NOT FOCUS ON THE EXACT FORECAST TRACK.

OUTER RAIN BANDS CONTINUE TO SPREAD AREAS OF GUSTY WINDS AND BRIEF
BUT HEAVY RAINFALL OVER ST. THOMAS AND ST. JOHN TO NORTHERN PUERTO
RICO. RAIN BANDS ASSOCIATED WITH HURRICANE GONZALO WILL BE THE
MAIN SOURCE OF RAIN FOR THE U.S. VIRGIN ISLANDS AND THE RAIN FROM
THESE BANDS MAY BE HEAVY AT TIMES. PERIODS OF RAIN WILL CONTINUE
THROUGH TUESDAY AFTERNOON. 3 TO 5 INCHES OF RAIN ARE EXPECTED
ACROSS PORTIONS OF EASTERN PUERTO RICO AND THE U.S. VIRGIN ISLANDS
WITH ISOLATED MAXIMUM TOTALS OF 8 INCHES POSSIBLE.

HURRICANE FORCE WINDS ARE EXPECTED LATE TONIGHT OVER THE ATLANTIC
WATERS IN THE NORTHEAST PORTION OF THE FORECAST AREA. SUSTAINED
TROPICAL STORM FORCE WINDS ARE EXPECTED OVER PARTS OF THE ATLANTIC
WATERS AND THE NORTHERN U.S. VIRGIN ISLANDS. OVER PUERTO RICO AND
SAINT CROIX...WIND GUSTS TO TROPICAL STORM FORCE REMAIN POSSIBLE
LATE TONIGHT AND TUESDAY MORNING...MAINLY IN SQUALLY WEATHER AND
RAIN BANDS. MARINE CONDITIONS NEAR GONZALO ARE EXPECTED TO HAVE SEAS
UP TO 18 FEET.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

HURRICANE PREPARATIONS SHOULD ALREADY HAVE BEEN COMPLETED.

IF YOU LIVE ON A BOAT...YOUR BOAT SHOULD BE SECURED.

REGARDING ANY COASTAL WATERS UNDER A WARNING...SMALL CRAFT SHOULD
REMAIN IN PORT AND WELL SECURED.

CLOSELY MONITOR NOAA WEATHER RADIO OR OTHER LOCAL NEWS OUTLETS
FOR OFFICIAL STORM INFORMATION. AS HURRICANE GONZALO PASSES
CHANGES WILL BE MADE TO THE FORECASTS.

FOR ADDITIONAL PRECAUTIONARY AND PREPAREDNESS INFORMATION...
PLEASE REFER TO THE DETAILED RECOMMENDATIONS RELATIVE TO YOUR
LOCATION AS FURTHER DESCRIBED BY YOUR LOCAL NATIONAL WEATHER
SERVICE OFFICE AND LOCAL EMERGENCY MANAGEMENT.

&&

.NEXT UPDATE...
THE NEXT LOCAL STATEMENT WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE IN SAN JUAN AROUND 500 AM AST...OR SOONER IF CONDITIONS
WARRANT. 

AMZ712-732-735-741-742-745-PRZ001>013-VIZ002-141515-
/O.CON.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST CROIX-
308 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING REMAINS IN EFFECT...

...PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

&&

...PROBABILITY OF TROPICAL STORM/HURRICANE CONDITIONS...
THERE IS LITTLE CHANCE FOR HURRICANE CONDITIONS AT THIS TIME.
ALSO...THE CHANCE FOR TROPICAL STORM CONDITIONS AT THIS TIME IS
LESS THAN OR EQUAL TO 91 PERCENT. THIS REPRESENTS A GENERAL AND
SLIGHT DOWNWARD TREND SINCE THE LAST FORECAST.

...WINDS AND SEAS...
THE LATEST AREA FORECAST IS FOR MAXIMUM WINDS OF 10 TO 15 MPH
BUT WITH POSSIBLE GUSTS TO TROPICAL STORM FORCE IN SHOWERS.
CONTINUE TO CLOSELY MONITOR THE FORECAST FOR ANY SIGNIFICANT
CHANGES AND BE READY TO ACT. 

OAT OWNERS AND CAPTAINS OF SMALL CRAFT SHOULD NOW HAVE
PREPARATIONS COMPLETED.

...STORM SURGE AND STORM TIDE...
STORM SURGE OF LESS THAN 3 FEET IS EXPECTED.

...INLAND FLOODING...
A FLASH FLOOD WATCH IS IN EFFECT FOR PORTIONS OF THE AREA. SEE
LATEST FORECAST FOR LATEST INFORMATION. LISTEN FOR POSSIBLE FLOOD
WARNINGS FOR YOUR LOCATION...AND BE READY TO ACT IF FLOODING
RAINS OCCUR. 

...TORNADOES AND WATERSPOUTS...
THERE IS A SLIGHT CHANCE OF TORNADOES AND WATERSPOUTS AROUND THE
PERIPHERY OF HURRICANE GONZALO.

$$

AMZ715-722-725-VIZ001-141515-
/O.CAN.TJSJ.HU.A.1008.000000T0000Z-000000T0000Z/
/O.CON.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-
308 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING REMAINS IN EFFECT...
...HURRICANE WATCH IS CANCELLED...

$$

AMZ710-141515-
/O.CON.TJSJ.HU.W.1008.000000T0000Z-000000T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
308 AM AST TUE OCT 14 2014

...HURRICANE WARNING REMAINS IN EFFECT...

...PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOAT OWNERS AND CAPTAINS OF SMALL CRAFT SHOULD BE IN PORT AT THIS
TIME.

&&

...PROBABILITY OF TROPICAL STORM/HURRICANE CONDITIONS...
THE CHANCE FOR HURRICANE CONDITIONS AT THIS TIME IS LESS THAN OR
EQUAL TO 81 PERCENT. ALSO...THE CHANCE FOR TROPICAL STORM
CONDITIONS AT THIS TIME IS LESS THAN OR EQUAL TO 100 PERCENT. THIS
REPRESENTS A GENERAL UPWARD TREND SINCE THE LAST FORECAST.

...WINDS AND SEAS...
HURRICANE GONZALO WILL MOVE THROUGH THE AREA LATE TONIGHT AND THE
THREAT FOR SUSTAINED HIGH WINDS IS HIGH. THE LATEST AREA FORECAST
IS FOR MAXIMUM WINDS OF 35 TO 45 KNOTS WITH GUSTS TO 55 KNOTS...
WITH SUSTAINED WINDS IN EXCESS OF 70 KNOTS POSSIBLE IN THE
NORTHEAST PORTION OF THE FORECAST AREA. SEAS MAY BE 15 FEET OR
MORE IN THE NORTHEAST PART OF THE AREA.

...TORNADOES AND WATERSPOUTS...
THERE IS A SLIGHT CHANCE OF WATERSPOUTS NEAR HURRICANE GONZALO.

$$
675 
WTCA82 TJSJ 141010
HLSSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
HURRICANE GONZALO LOCAL STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
610 AM AST TUE OCT 14 2014

...GONZALO MOVING AWAY FROM PUERTO RICO AND THE VIRGIN ISLANDS...

.NEW INFORMATION...
THE TROPICAL STORM WARNING HAS BEEN DISCONTINUED FOR PUERTO
RICO... VIEQUES...CULEBRA...AND THE U.S. VIRGIN ISLANDS.

.AREAS AFFECTED...
THIS LOCAL STATEMENT PROVIDES IMPORTANT INFORMATION AND
RECOMMENDED ACTIONS FOR PEOPLE AND MARINE INTERESTS IN SELECT
LOCATIONS AND COASTAL WATERS OF PUERTO RICO AND THE U.S. VIRGIN
ISLANDS COASTAL WATERS. 

.WATCHES/WARNINGS...
FOR MARINE INTERESTS...A HURRICANE WARNING CONTINUES FOR
THE OFFSHORE ATLANTIC WATERS NORTH OF PUERTO RICO AND THE U.S.
VIRGIN ISLANDS COASTAL WATERS.

A FLASH FLOOD WATCH IS IN EFFECT FOR ALL OF PUERTO RICO AND THE
U.S. VIRGIN ISLANDS. PLEASE LISTEN CLOSELY FOR ANY FLOOD WARNINGS
THAT MIGHT BE IN EFFECT FOR YOUR AREA.

PLEASE CHECK THE LATEST PUBLIC AND MARINE FORECASTS FOR DETAILED
INFORMATION ABOUT ADDITIONAL HAZARDS.

.STORM INFORMATION...
AT 5 AM AST...THE CENTER OF HURRICANE GONZALO WAS LOCATED NEAR
LATITUDE 19.6N...LONGITUDE 64.4W. THIS WAS ABOUT 130 MILES
NORTHEAST OF SAN JUAN PR...OR ABOUT 100 MILES NORTH-NORTHEAST OF
SAINT THOMAS VI. STORM MOTION WAS NW OR 315 DEGREES AT 13 MPH.
STORM INTENSITY WAS 110 MPH.

.SITUATION OVERVIEW...
OUTER RAIN BANDS CONTINUE TO SPREAD AREAS OF GUSTY WINDS AND BRIEF
PERIODS OF MODERATE TO HEAVY RAINFALL OVER ST. THOMAS...ST. JOHN
AND NORTHERN PUERTO RICO. RAIN BANDS WILL CONTINUE TO IMPACT THE
U.S. VIRGIN ISLANDS AND PUERTO RICO...THIS RAINFALL MAY BE
HEAVY AT TIMES. THEREFORE THE FLASH FLOOD WATCH REMAINS IN EFFECT
UNTIL NOON AST TODAY...WITH 2 TO 4 INCHES OF RAIN...AND LOCALIZED
AMOUNTS OF 6 INCHES POSSIBLE THROUGH THE PERIOD.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

HURRICANE PREPARATIONS SHOULD ALREADY HAVE BEEN COMPLETED.

SMALL CRAFT SHOULD REMAIN IN PORT AND WELL SECURED. IF YOU LIVE
ON A BOAT...YOUR BOAT SHOULD BE SECURED.

CLOSELY MONITOR NOAA WEATHER RADIO OR OTHER LOCAL NEWS OUTLETS
FOR OFFICIAL STORM INFORMATION. AS HURRICANE GONZALO PASSES
CHANGES WILL BE MADE TO THE FORECASTS.

&&

.NEXT UPDATE...
THE NEXT LOCAL STATEMENT WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE IN SAN JUAN AROUND 800 AM AST...OR SOONER IF CONDITIONS
WARRANT. 

AMZ710-141815-
/O.CON.TJSJ.HU.W.1008.000000T0000Z-000000T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
610 AM AST TUE OCT 14 2014

...HURRICANE WARNING REMAINS IN EFFECT...

...PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

BOAT OWNERS AND CAPTAINS OF SMALL CRAFT SHOULD BE IN PORT AT
THIS TIME.

&&

...PROBABILITY OF TROPICAL STORM/HURRICANE CONDITIONS...
THE CHANCE FOR HURRICANE CONDITIONS AT THIS TIME IS LESS THAN OR
EQUAL TO 81 PERCENT. ALSO...THE CHANCE FOR TROPICAL STORM
CONDITIONS AT THIS TIME IS LESS THAN OR EQUAL TO 100 PERCENT. 

...WINDS AND SEAS...
SUSTAINED WINDS OF 45 TO 65 KNOTS WITH GUSTS TO 75 KNOTS. SEAS OF
10 TO 12 FEET WITH OCCASIONAL SEAS UP TO 15 FEET OR GREATER CAN BE
EXPECTED ACROSS THE OFFSHORE ATLANTIC WATERS...ESPECIALLY OVER THE
NORTHEAST QUADRANT OF THE ZONE...AMZ 710.

...TORNADOES AND WATERSPOUTS...
THERE IS A SLIGHT CHANCE OF WATERSPOUTS AROUND THE PERIPHERY OF
HURRICANE GONZALO.

$$

AMZ712-715-722-725-732-735-741-742-745-PRZ001>013-VIZ001-002-
141115-
/O.CAN.TJSJ.TR.W.1008.000000T0000Z-000000T0000Z/
COASTAL WATERS OF NORTHERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF NORTHERN USVI AND CULEBRA OUT 10 NM-
ANEGADA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF SOUTHERN USVI VIEQUES AND EASTERN PUERTO RICO
OUT 10 NM-CARIBBEAN WATERS OF PUERTO RICO FROM 10 NM TO 17N-
COASTAL WATERS OF SOUTHERN PUERTO RICO OUT 10 NM-
MONA PASSAGE SOUTHWARD TO 17N-
COASTAL WATERS OF NORTHWESTERN PUERTO RICO OUT 10 NM-
COASTAL WATERS OF SOUTHWESTERN PUERTO RICO OUT 10 NM-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
ST. THOMAS/ST. JOHN/ADJACENT ISLANDS-ST CROIX-
610 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING IS CANCELLED...

$$
856 
WTCA82 TJSJ 141240
HLSSJU

URGENT - IMMEDIATE BROADCAST REQUESTED
HURRICANE GONZALO LOCAL STATEMENT
NATIONAL WEATHER SERVICE SAN JUAN PR
840 AM AST TUE OCT 14 2014

...GONZALO MOVING OVER THE OPEN ATLANTIC OCEAN...

.NEW INFORMATION...
HURRICANE WARNING HAS BEEN CANCELLED...NOW A TROPICAL STORM
WARNING IS IN EFFECT FOR THE OFFSHORE ATLANTIC WATERS.

.AREAS AFFECTED...
THIS LOCAL STATEMENT OFFERS GUIDANCE AND RECOMMENDATIONS FOR
MARINERS...AS WELL AS OTHER MARINE INTERESTS...ACROSS THE OFFSHORE
ATLANTIC WATERS OF PUERTO RICO AND THE U.S. VIRGIN ISLANDS.

.WATCHES/WARNINGS...
FOR MARINE INTERESTS...A TROPICAL STORM WARNING IS IN EFFECT FOR
THE OFFSHORE ATLANTIC WATERS OF PUERTO RICO AND THE U.S. VIRGIN
ISLANDS.

A TROPICAL STORM WARNING MEANS THAT TROPICAL STORM CONDITIONS ARE
EXPECTED SOMEWHERE WITHIN THE SPECIFIED AREAS.

PLEASE CHECK THE LATEST PUBLIC AND MARINE FORECASTS FOR DETAILED
INFORMATION ABOUT ADDITIONAL HAZARDS.

.STORM INFORMATION...
AT 8 AM AST...THE CENTER OF HURRICANE GONZALO WAS LOCATED NEAR
LATITUDE 19.9N...LONGITUDE 64.8W. THIS WAS ABOUT 130 MILES
NORTHEAST OF SAN JUAN PR...OR ABOUT 110 MILES NORTH OF SAINT
THOMAS VI. STORM MOTION WAS NW OR 315 DEGREES AT 13 MPH. STORM
INTENSITY WAS 110 MPH.

.SITUATION OVERVIEW...
ALTHOUGH HURRICANE GONZALO IS MOVING AWAY FROM OUR LOCAL ATLANTIC
OFFSHORE WATERS...TROPICAL STORM CONDITIONS STILL EXPECTED MAINLY
ACROSS THE NORTHEAST CORNER OF AMZ710. HURRICANE CONDITIONS ARE
NO LONGER EXPECTED ACROSS THIS AREA.

.PRECAUTIONARY/PREPAREDNESS ACTIONS...
PRECAUTIONARY/PREPAREDNESS ACTIONS...

WHILE THE INTENSITY OF THIS STORM IS NO LONGER EXPECTED TO BE AS
STRONG...THERE IS STILL A THREAT TO LIFE AND PROPERTY. MARINERS
ARE URGED TO REMAIN IN PORT AND SECURE THEIR CRAFT. CONTINUE TO
IMPLEMENT YOUR EMERGENCY PLAN FOR TROPICAL SYSTEMS. MONITOR WEATHER
BROADCASTS FOR CHANGES TO THE LATEST FORECAST AND LISTEN FOR
FURTHER STATEMENTS FROM LOCAL OFFICIALS.

&&

.NEXT UPDATE...
THE NEXT LOCAL STATEMENT WILL BE ISSUED BY THE NATIONAL WEATHER
SERVICE IN SAN JUAN AROUND NOON. 

AMZ710-141700-
/O.CAN.TJSJ.HU.W.1008.000000T0000Z-000000T0000Z/
/O.NEW.TJSJ.TR.W.1008.141014T1240Z-000000T0000Z/
ATLC WATERS OF PUERTO RICO AND USVI FROM 10NM TO 19.5N-
840 AM AST TUE OCT 14 2014

...TROPICAL STORM WARNING IN EFFECT...
...HURRICANE WARNING IS CANCELLED...

$$

What forecasters said that day

The local office's own words before this hurricane warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS JSJ wrote its last area forecast discussion before this hurricane warning went out at Oct 13, 11:21 PM CDT, 8 minutes earlier.

Area forecast discussion, Oct 13, 11:21 PM CDT, 8 minutes before
AREA FORECAST DISCUSSION...UPDATED
NATIONAL WEATHER SERVICE SAN JUAN PR
1221 AM AST TUE OCT 14 2014

.UPDATE...GONZALO IS NOW MOVING AWAY FROM PUERTO RICO AND THE
U.S. VIRGIN ISLANDS. HURRICANE GONZALO HAS BEEN VISIBLE FOR
SEVERAL HOURS ON NATIONAL WEATHER SERVICE RADAR AND ITS CORE IS
ABOUT TO ENTER THE OUTER MARINE WATERS IN OUR AREA OF
RESPONSIBILITY. OUTER RAIN BANDS HAVE BECOME LESS ORGANIZED BUT
ARE STILL BRINGING INTERMITTENT SHOWERS TO THE NORTHERN COAST OF
PUERTO RICO AND THE ISLANDS TO THE EAST. THE HEAVIEST RAINS ARE IN
NORTHEAST PUERTO RICO. SO FAR RAINFALL AMOUNTS HAVE BEEN MODEST
AND NO FLOODING HAS BEEN REPORTED. SHOWERS WILL CONTINUE THROUGH
TODAY. RAINFALL EXPECTATIONS HAVE BEEN LOWERED TO 3 TO 5 INCHES
WITH ISOLATED MAXIMA OF 8 INCHES IN PUERTO RICO.

&&

.DISCUSSION...THE LATEST SOUNDING AT 14/00Z SHOWED 30 KNOT WINDS
FROM THE NORTHEAST AT 4 KFT. THIS WILL MEAN BREEZY CONDITIONS IN
THE HIGHER ELEVATIONS OF PUERTO RICO AS WELL AS GUSTY WINDS IN
RAPIDLY MOVING SHOWERS THAT COME OFF THE ATLANTIC WATERS.

&&

.AVIATION...CENTER OF HURRICANE GONZALO MOVD NW OF TNCM WHILE NMRS
SHRA/TSRA MOVG S/SW TWD PR/USVI...TO CONT ALL NITE AND TUE ESP
TIST/TISX/TJSJ/TJBQ. MVFR IN SHRA/TSRA ISOLD IFR AND OCNL OBSCD
MTNS. CONDS GRADUALLY IMPRV FOR TNCM/TKPK BUT PDS MVFR/IFR IN SHRA/TSRA
MAINLY TONITE. WIND OVR PR/USVI BLO FL150 NNE 18-30 KT BCMG NW 14-25
KT BY MRNG THEN WSW IN AFT. WIND OVR TNCM/TKPK BLO FL150 SW 30-50 KT
BCMG S 22-35 KT BY MRNG AND CONT THRU TUE.

&&

.MARINE...A HURRICANE WARNING IS NOW IN EFFECT FOR THE
NORTHEASTERN PORTION OF PUERTO RICO'S OUTER WATERS. HURRICANE FORCE
WINDS SHOULD BE NORTH OF THE AREA BY NOON TODAY. SEAS AT BUOY
41043 HAVE RISEN TO 12 FEET AND ARE EXPECTED TO RISE A LITTLE
MORE...HOWEVER THIS BUOY IS NOT DIRECTLY IN THE PATH OF THE BUOY.
IT IS EXPECTED THAT SEAS WILL BE CONSIDERABLY HIGHER EAST OF THE
BUOY LATER TODAY. SEAS SHOULD RETURN TO LESS THAN 7 FEET BY
THURSDAY EVENING.

&&

.PREV DISCUSSION... /ISSUED 514 PM AST MON OCT 13 2014/

SYNOPSIS...GONZALO BECOMES A HURRICANE WHILE MOVING THROUGH THE
NORTHERN LEEWARD ISLANDS.

DISCUSSION...RAIN...HEAVY AT TIMES...ASSOCIATED WITH GONZALO
WILL OVERSPREAD THE U.S. VIRGIN ISLANDS THIS EVENING AND REACH
EASTERN PUERTO RICO EARLY TUESDAY MORNING. RAIN WILL CONTINUE
THROUGH TUESDAY EVENING. GONZALO IS EXPECTED TO PRODUCE TOTAL
RAINFALL ACCUMULATIONS OF 4 TO 8 INCHES...WITH ISOLATED MAXIMUM
TOTALS OF 12 INCHES POSSIBLE...ACROSS THE U.S. VIRGIN ISLANDS.
ACROSS PUERTO RICO...3 TO 6 INCHES ARE EXPECTED...WITH ISOLATED
MAXIMUM TOTALS OF 10 INCHES POSSIBLE. A FLASH FLOOD WATCH IS IN
EFFECT...PLEASE REFER FOR DETAILS.

AS GONZALO APPROACHES...SUSTAINED TROPICAL STORM FORCE WINDS ARE
EXPECTED TO BEGIN LATE TONIGHT MANLY OVER THE ATLANTIC WATERS AND
THE NORTHERN U.S. VIRGIN ISLANDS. OVER PUERTO RICO AND SAINT
CROIX...GUSTS TO TROPICAL STORM FORCE WINDS POSSIBLE LATE TONIGHT
AND TUESDAY MAINLY IN SQUALLY WEATHER AND RAIN BANDS.

GONZALO WILL BEGIN TO MOVE AWAY FROM THE REGION LATE TUESDAY NIGHT
WITH MOISTURE DECREASING OVER THE AREA. AS THIS SYSTEM REMAINS NORTH
AND  NORTHWEST OF THE LOCAL ISLANDS...A SOUTHEASTERLY WIND FLOW WILL
DOMINATE THE REGION. THEREFORE WEDNESDAY THROUGH AT LEAST FRIDAY...
AS LOCAL ISLANDS REMAIN UNDER LINGERING MOISTURE ASSOCIATED WITH
DEPARTING GONZALO AND A SOUTHEASTERLY LOW LEVEL WIND FLOW...EXPECT
MORNING SHOWERS ACROSS WINDWARD AREAS FOLLOWED BY WARM TO HOT
TEMPERATURES AND AFTERNOON SHOWERS OVER AND NORTH OF THE CORDILLERA
EACH DAY.

AVIATION...SATELLITE IMAGES SHOWED GONZALO OVER THE LEEWARD
ISLANDS. WX CONDITIONS WILL CONTINUE DETERIORATING ACROSS
TNCM/TKPK...PERIODS OF MVFR CONDITIONS AND IFR CONDITIONS ARE
EXPECTED AS GONZALO MOVE ACROSS THE AREA. SHRA/ISOLD TSRA WILL ALSO
INCREASE AS GONZALO MOVE ACROSS THE FLYING AREA BETWEEN EASTERN PR
AND THE NORTHERLY LEEWARD ISLANDS. LOW LEVEL WILL CONTINUE MAINLY
FROM THE NORTHEAST AT 15-25 KT INCREASING UP TO 40 KT TONIGHT MAINLY
OVER TJSJ/TIST/TISX WITH HIGHER SURFACE GUSTS.

MARINE...AS GONZALO APPROACHES...SUSTAINED TROPICAL STORM FORCE
WINDS ARE EXPECTED TO BEGIN LATE TONIGHT MAINLY OVER THE ATLANTIC
WATERS AND THE NORTHERN U.S. VIRGIN ISLANDS. OVER PUERTO RICO AND
SAINT CROIX...GUSTS TO TROPICAL STORM FORCE WINDS POSSIBLE LATE
TONIGHT AND TUESDAY MAINLY IN SQUALLY WEATHER AND RAIN BANDS. SEAS
UP TO 18 FEET.

&&

.PRELIMINARY POINT TEMPS/POPS...
SJU  76  85  76  89 /  90  90  50  50
STT  77  87  79  88 /  90  90  60  60

&&

.SJU WATCHES/WARNINGS/ADVISORIES...
PR...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR CENTRAL
     INTERIOR-CULEBRA-EASTERN INTERIOR-MAYAGUEZ AND VICINITY-
     NORTH CENTRAL-NORTHEAST-NORTHWEST-PONCE AND VICINITY-SAN
     JUAN AND VICINITY-SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN
     INTERIOR.

     TROPICAL STORM WARNING FOR CENTRAL INTERIOR-CULEBRA-EASTERN
     INTERIOR-MAYAGUEZ AND VICINITY-NORTH CENTRAL-NORTHEAST-
     NORTHWEST-PONCE AND VICINITY-SAN JUAN AND VICINITY-
     SOUTHEAST-SOUTHWEST-VIEQUES-WESTERN INTERIOR.

VI...FLASH FLOOD WATCH THROUGH LATE TUESDAY NIGHT FOR ST CROIX-ST.
     THOMAS/ST. JOHN/ADJACENT ISLANDS.

     TROPICAL STORM WARNING FOR ST CROIX-ST. THOMAS/ST. JOHN/ADJACENT
     ISLANDS.

     HURRICANE WATCH FOR ST. THOMAS/ST. JOHN/ADJACENT ISLANDS.

COASTAL WATERS...HURICANE WARNING FOR AMZ710...TROPICAL STORM
WARNING FOR THE REMAINDER OF THE LOCAL WATERS. A HURRICANE WATCH
CONTINUES IN EFFECT FOR AMZ715-722-725.

&&

54/12
Hazardous weather outlook, Oct 13, 4:22 PM CDT, 7 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE SAN JUAN PR
522 PM AST MON OCT 13 2014

AMZ710>745-PRZ001>013-142130-
SAN JUAN AND VICINITY-NORTHEAST-SOUTHEAST-EASTERN INTERIOR-
NORTH CENTRAL-CENTRAL INTERIOR-PONCE AND VICINITY-NORTHWEST-
WESTERN INTERIOR-MAYAGUEZ AND VICINITY-SOUTHWEST-CULEBRA-VIEQUES-
THE NEARSHORE AND OFF SHORE ATLANTIC AND CARIBBEAN COASTAL WATERS-
522 PM AST MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PUERTO RICO AND THE ADJACENT
ATLANTIC COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM WARNING AND HURRICANE WATCH IN EFFECT. FLASH FLOOD
WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT.

AS GONZALO APPROACHES...GUSTS TO TROPICAL STORM FORCE WINDS POSSIBLE
LATE TONIGHT AND TUESDAY IN RAIN BANDS AND SQUALLS. MARINE CONDITIONS
ARE EXPECTED TO DETERIORATE LATE TONIGHT. PLEASE REFER TO THE
HURRICANE LOCAL STATEMENT AND THE FLASH FLOOD WATCH FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TROPICAL STORM WARNING AND HURRICANE WATCH IN EFFECT. FLASH
FLOOD WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT. GUSTS TO TROPICAL
STORM FORCE WINDS POSSIBLE ON TUESDAY IN RAIN BANDS AND SQUALLS.
HAZARDOUS MARINE CONDITIONS EXPECTED. PLEASE REFER TO THE
HURRICANE LOCAL STATEMENT AND THE FLASH FLOOD WATCH FOR ADDITIONAL
INFORMATION.

.SPOTTER INFORMATION STATEMENT...ANY WEATHER REPORT ARE WELCOME.

AMZ715-725-VIZ001-002-142130-
ST. THOMAS ST. JOHN ADJACENT ISLANDS-ST CROIX-
NEARSHORE ATLANTIC AND ADJACENT CARIBBEAN COASTAL WATERS-
522 PM AST MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR THE U.S. VIRGIN ISLANDS AND THE
ADJACENT COASTAL WATERS.

.DAY ONE...TONIGHT

TROPICAL STORM WARNING AND HURRICANE WATCH IN EFFECT. FLASH FLOOD
WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT.

AS GONZALO APPROACHES...SUSTAINED TROPICAL STORM FORCE WINDS ARE
EXPECTED TO BEGIN LATE TONIGHT MANLY OVER THE ATLANTIC WATERS AND
THE NORTHERN U.S. VIRGIN ISLANDS. OVER SAINT CROIX... GUSTS TO
TROPICAL STORM FORCE WINDS POSSIBLE LATE TONIGHT AND TUESDAY
MAINLY IN SQUALLY WEATHER AND RAIN BANDS. PLEASE REFER TO THE
HURRICANE LOCAL STATEMENT AND THE FLASH FLOOD WATCH FOR ADDITIONAL
INFORMATION.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

TROPICAL STORM WARNING AND HURRICANE WATCH IN EFFECT. FLASH FLOOD
WATCH IN EFFECT THROUGH LATE TUESDAY NIGHT.

AS GONZALO APPROACHES...SUSTAINED TROPICAL STORM FORCE WINDS ARE
EXPECTED OVER THE NORTHERN U.S. VIRGIN ISLANDS ON TUESDAY. OVER
SAINT CROIX... GUSTS TO TROPICAL STORM FORCE WINDS POSSIBLE TUESDAY
MORNING MAINLY IN SQUALLY WEATHER AND RAIN BANDS. PLEASE REFER TO
THE HURRICANE LOCAL STATEMENT AND THE FLASH FLOOD WATCH FOR
ADDITIONAL INFORMATION.

.SPOTTER INFORMATION STATEMENT...ANY WEATHER REPORT ARE WELCOME.

The office that day

Everything else NWS JSJ issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 14, 5:40 AM CDTSmall Craft AdvisoryJSJ35 hr
Oct 14, 11:52 AM CDTHigh Surf AdvisoryJSJ9 hr

Nearby

Hurricane Warnings in Puerto Rico, 2014Every hurricane warning in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.